# SDR AALA20131102004

- Difficulty date: November 2, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 13,740 hours, 5,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DAMAGED ON LT SIDE RADOME & FUSELAGE FROM STATIONS 177.73 & 188 BETWEEN WATERLINES 190 & 180. INSTALLED DOUBLER IAW SRM 53-00-01-2R-2 & EA B737-53-03-2276.
